# SDR SWAA2022090750376

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 61,113 hours, 36,223 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: None
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12ABC SIDEWALL LIGHT INOP / [01] RELAMPED ROW 12ABC WINDOW LIGHT PER AMM 33-21-00. OPS CHECK GOOD. MEL 33-2-03 CLEARED
